Prolongement d'applications holomorphes
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 2, p. 229-240
@article{BSMF_1990__118_2_229_0,
     author = {Krachni, Mostafa},
     title = {Prolongement d'applications holomorphes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {2},
     year = {1990},
     pages = {229-240},
     doi = {10.24033/bsmf.2145},
     mrnumber = {1087380},
     zbl = {0718.32013},
     mrnumber = {92a:32015},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1990__118_2_229_0}
}
Krachni, Mostafa. Prolongement d'applications holomorphes. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 2, pp. 229-240. doi : 10.24033/bsmf.2145. http://www.numdam.org/item/BSMF_1990__118_2_229_0/

[1] Barth (W.), Peters (G.) and Van De Ven (A.). - Compact complex surfaces. - Springer-Verlag Berlin, Heidelberg, New-York, Tokyo, 1984. | Zbl 0718.14023

[2] Benkhe (H.) und Thullen (P.). - Theorie der Funktionen mehrerer Komplexen Veränderlishen. - Springer-Verlag, 1970. | Zbl 0204.39502

[3] Borel (A.) und Remmert (R.). - Uber kompakte homogene Kählersche Mannigfaltigkeiten, Math. Annal., t. 145, 1962, p. 429-439. | MR 26 #3088 | Zbl 0111.18001

[4] Dloussky (G.). - Enveloppes d'holomorphie et prolongements d'hypersurfaces, Séminaire Pierre LELONG, p. 217-235, 1975-1976, Lectures notes in Math., 578, Springer, 1977. | MR 57 #707 | Zbl 0372.32008

[4b] Dloussky (G.). - Prolongements d'applications analytiques, Séminaire Pierre LELONG, Henri SKODA p. 42-95, 1976-1977, Lectures notes in Math., 694, Springer, 1978. | MR 80f:32011 | Zbl 0403.32007

[5] Docquier (F.) und Grauert (H.). - Levisches Problem und Rungerscher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Annal., t. 140, 1960, p. 94-123. | MR 26 #6435 | Zbl 0095.28004

[6] Griffiths (P.A.). - Two Theorems on extensions of Holomorphic Mappings, Invent. Math., t. 14, 1971, p. 27-62. | MR 45 #2202 | Zbl 0223.32016

[7] Huckelberry (A.) and Oeljeklauss (E.). - Classification theorems for Almost Homogeneous spaces. - Institut Elie Cartan, 1984. | Zbl 0549.32024

[8] Ivashkovich (S.M.). - Extension of locally biholomorphic mappings into product of complex manifolds, Math. USSR Izvestiya, t. 27, n° 1, 1986, p. 193-199. | Zbl 0595.32018

[9] Ivashkovich (S.M.). - Extension of locally biholomorphic mappings of domains into complex projective space, Math. USSR Izvestiya, t. 22, n° 1, 1984, p. 181-189. | Zbl 0561.32007

[10] Ivashkovich (S.M.). - The Hartogs phenomen for holomorphically convex Kähler manifolds, Math. USSR Izvestiya, t. 29, n° 1, 1987, p. 225-232. | Zbl 0618.32011

[11] Malgrange (B.). - Lectures on the theory of fonction of several complex variables. - Tata Institute of fundamental Research Bombay, 1958.

[12] Potters (J.). - On almost homogeneous compact complex surfaces, Invent. Math., t. 8, 1969, p. 244-266. | MR 41 #3808 | Zbl 0205.25102

[13] Remmert (R.). - Holomorphe und meromorphe abbildungen komplexer Räume, Math. Annalen, t. 133, 1957, p. 328-370. | MR 19,1193d | Zbl 0079.10201

[14] Wang (H.C.). - Complex parallelisable manifolds, Proc. AMS, t. 5, 1954, p. 771-776. | Zbl 0056.15403